# SDR PG92004F00011

- Difficulty date: October 20, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N135PH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3695
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 7051A4334017
- Part serial: 00A1360
- Condition: Failed
- Location: Anti Collision
- Part time: 270 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI COLLISION LIGHT FAILED WITH 270 HOURS.  (RMA NR R045380) (K)
